# SDR 95ZZZX6056

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770013
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 60051004
- Condition: Housing Cracked
- Location: Engine
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURBINE HOUSING CRACKED.  HOUSING IS DEFECTIVE EXACTLY AS IDENTIFIED IN AD 82-27-03, EVEN THOUGH IT IS LATEST (GOOD) PART NUMBER.  THESE HOUSINGS CRACK JUST LIKE THE ORIGINAL AND ARE REALLY NOT ANY BETTER (THIS IS THE 'DN' HOUSING).
